ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 120" (305 cm) Appx 15.8 ml, 15 Drop Admin Set w/3 Clave¿ Clear, NanoClave¿ Stopc; Stopcock, I.V. Set
Back to Search Results |
| Catalog Number |
AC135 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Additional used device has been received for the investigation, and the event involved a 120" (305 cm) appx 15.8 ml, 15 drop admin set with 3 clave clear, nanoclave stopcock, 2 check valves, spin luer, 2 ext.It was reported that set was primed successfully but would not deliver fluid when connected to the patient¿s catheter.Saline was involved.There was no delay in therapy because another set was promptly primed and used.There was patient involvement and no patient harm was reported.
Additional Manufacturer Narrative
One used device was returned for evaluation.As received, no physical damage or other anomalies were observed on the returned sample.The set and each of the ports were primed according to procedure, and no occlusions or other anomalies were observed along the device.The reported condition of no flow, inability to prime, or difficulty priming could not be confirmed or replicated based on the physical sample evaluation.